# SDR AALA202310048790

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 36,102 hours, 4,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AISLE CEILING EMERGENCY LIGHTS AT LEFT HAND SIDE ON ROWS 31-44, FAILED EMERGENCY LIGHTS BATTERY FUNCTION CHECK. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY. PER AMM 33-51-06. FUNCTIONAL CHECK GOOD.
